Please use this identifier to cite or link to this item:
https://research.matf.bg.ac.rs/handle/123456789/1096
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Cho, Y. J. | en_US |
dc.contributor.author | Kadelburg, Zoran | en_US |
dc.contributor.author | Saadati, R. | en_US |
dc.contributor.author | Shatanawi, W. | en_US |
dc.date.accessioned | 2022-09-23T15:40:31Z | - |
dc.date.available | 2022-09-23T15:40:31Z | - |
dc.date.issued | 2012-04-18 | - |
dc.identifier.issn | 10260226 | en |
dc.identifier.uri | https://research.matf.bg.ac.rs/handle/123456789/1096 | - |
dc.description.abstract | Cho et al. [Comput. Math. Appl. 61(2011), 1254-1260] studied common fixed point theorems on cone metric spaces by using the concept of c-distance. In this paper, we prove some coupled fixed point theorems in ordered cone metric spaces by using the concept of c-distance in cone metric spaces. Copyright © 2012 Y. J. Cho et al. | en |
dc.relation.ispartof | Discrete Dynamics in Nature and Society | en |
dc.title | Coupled fixed point theorems under weak contractions | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1155/2012/184534 | - |
dc.identifier.scopus | 2-s2.0-84859717306 | - |
dc.identifier.url | https://api.elsevier.com/content/abstract/scopus_id/84859717306 | - |
dc.relation.volume | 2012 | en |
item.openairetype | Article | - |
item.cerifentitytype | Publications | - |
item.fulltext | No Fulltext | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.grantfulltext | none | - |
crisitem.author.orcid | 0000-0001-9103-713X | - |
Appears in Collections: | Research outputs |
SCOPUSTM
Citations
41
checked on Mar 28, 2025
Page view(s)
14
checked on Jan 19, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.